# SDR SWAA2022032280537

- Difficulty date: March 6, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FWD SERVICE DOOR CUTOUT LOCATED AT LOWER AREA ON BS 294.5 AT PASSENGER CABIN 2022-80436 / [01] TOOL USED: DIGITAL CALIPER; P/N:500-193-30; S/N: 0000291; DUE DATE:16-SEP-22.;[02] TOOL USED: POWER PACK P/N FMK0003223 S/N PE0412/63335 DUE DATE: 26-JAN-23. MULTIMETER P/N 2217-20 S/N B83B914290482 DUE DATE: 10-NOV-22. THERMOMETER P/N FLUKE63 S/N 31330088 DUE DATE: 18-MAY-22.;[03] REPLACED ANGLE FWD SERVICE DOOR CUT OUT LOCATED AT LOWER AREA ON BS 294.5 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND DRAWING #141A8370 REV. D SEE INDIVIDUAL SIGNOFFS BELOW;[04] TASK CARD COMPLETE AND CERTIFIED AS RII.   SEE INDIVIDUAL SIGNOFFS BELOW.
